Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Trichonomas vaginalisis - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Vaginal and Uterus Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
User :   , may I answer your health queries right now ? Please type your query here...Hi I went to the doctor to get a pap test and the results came back and there was a box checked that said 'trichonomas vaginalisis'. The doctor overlooked it and said I was fine. I went home and began experiencing greeny yellow clearish discharge and itchiness and irritation when inserting tampons. I went BACK to the doctor and no one would see me and the doctor prescribed me 'Colposeptine' brand of chlorquinaldol/promestriene vaginal tablets to be inserted one every 7 days. I'm worried they made a mistake again. Is this the correct medication and will it cure my infection? Please let me know thank you so much.
Doctor :   Hi
Doctor :   I'm
Doctor :   Let me read your query
User :   ok thanks
User :   it's above there
Doctor :   Please give your Age, Location, Occupation, Marital status, Height, Weight and Waist circumference.
User :   25 single, 125, 27 inch
Doctor :   Ok
Doctor :   It is a Drug given for infection
Doctor :   varieties of infectious
User :   ahh ok
User :   so does it sound like with my symptoms it is appropriate to fix my infection?
Doctor :   Yes
User :   ok phew. thank you so much
Question is related to
Lab Tests
Other doctor chats you may be interested in
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor